# SDR P5CA9900791

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1387T1003
- Condition: Intermittent
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT OPERATION OF THE LEFT WING GEAR ALTERNATE EXTENTION ACTUATOR (DURING SCHEDULED OPERATIONAL CHECK).  REPLACED ACTUATOR PER BOEING MAINTENANCE MANUAL 32-35-01.
